Paper Information

Journal:   MATHEMATICAL SCIENCES   2018 , Volume 12 , Number 2; Page(s) 145 To 155.
 
Paper: 

A numerical approach for a nonhomogeneous differential equation with variable delays

 
 
Author(s):  Ozel Mustafa*, Tarakci Mehmet, Sezer Mehmet
 
* Department of Geophysical Engineering, Faculty of Engineering, Dokuz Eylul University, T?naztepe Campus, Buca, 35160 Izmir, Turkey
 
Abstract: 
In this study, we consider a linear nonhomogeneous differential equation with variable coefficients and variable delays and present a novel matrix-collocation method based on Morgan– Voyce polynomials to obtain the approximate solutions under the initial conditions. The method reduces the equation with variable delays to a matrix equation with unknown Morgan– Voyce coefficients. Thereby, the solution is obtained in terms of Morgan– Voyce polynomials. In addition, two test problems together with error analysis are performed to illustrate the accuracy and applicability of the method; the obtained results are scrutinized and interpreted by means of tables and figures.
 
Keyword(s): Morgan–Voyce polynomials,Matrix method,Collocation method,Delay differential equation,Variable delay
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 32
 
Latest on Blog
Enter SID Blog